1. Welcome to Pit Bull Chat!

    We are a diverse group of Pit Bull enthusiasts devoted to the preservation of the American Pit Bull Terrier.

    Our educational and informational discussion forum about the American Pit Bull Terrier and all other bull breeds is a venue for members to discuss topics, share ideas and come together with the common goal to preserve and promote our canine breed of choice.

    Here you will find discussions on topics concerning health, training, events, rescue, breed specific legislation and history. We are the premier forum for America’s dog, The American Pit Bull Terrier.

    We welcome you and invite you to join our family.

    You are currently viewing our boards as a guest which gives you limited access to view most discussions and access our other features. By joining our free community, you will have access to post topics, communicate privately with other members (PM), respond to polls, upload content and access many other features. Registration is fast, simple and absolutely free so please, join our community today!

    If you have any problems with the registration process or your account login, please contact us.

    Dismiss Notice

Temaril P and head tremors

Discussion in 'American Staffordshire Terrier' started by BuddysMama, Aug 12, 2017.

  1. BuddysMama

    BuddysMama Puppy

    Hi, I have an 8 year old pit named Buddy. He's had skin/ allergy issues since I've had him, and it usually only strikes between June- August. His usual course of treatment is Temaril P. For the last 7 years (that I've had him) he's had no reactions to TP. This, time, however, I noticed slight head tremors. I took him to the vet and everything else, exam, bloodwork, behavior, etc, is normal. The vet decreased the dose and Buddy has about 3 doses left until he's officially tapered off them. I'm glad all testing was ok, but the slight tremor is still there. The vet said this could just be a new reaction to the Temaril P. Has anyone else's dog experienced this?? I'm just worried. Thanks.
     
  2. Vicki

    Vicki Administrator Staff Member Administrator

    Have any of the ingredients in the drug changed?
     
  3. AGK

    AGK Scratch Kingz Staff Member Super Moderator

    This thread was locked so no one could respond. I unlocked it.

    Looked like it was possibly a mistake.
     
  4. Nat Ursula

    Nat Ursula Good Dog

    I was wondering why this was locked? Anyways, Temaril P did not agree with Tonka at all and she only had one prescription and was changed over to regular prednisone for her allergies. Now she is on Methyl-prednisolone, which I dont know how I feel about that.
     
  5. Nat Ursula

    Nat Ursula Good Dog

    There is a shot out now that helps Tonka during peak allergy season. It is called cytopoint. It is not a steroid or an allergy shot. It takes the itch away. It can be given as frequently as every 4 weeks. It is expensive, about $115 for a 55lb. dog. However, it seems to agree with her pretty well and helps us get through the worst part of the year. Of course she still needs her weekly baths.
     
  6. oldman

    oldman Little Dog

    Be very careful when giving drugs for allergy. My sister had a dog with a stomach rash she took to a vet who gave the dog a shot. The dog died before she got him home.
     
  7. Nat Ursula

    Nat Ursula Good Dog

    I wonder if it was a high dose of steroids or antibiotics?
     
  8. oldman

    oldman Little Dog

    Not sure what it was but it was for allergies.
     

Share This Page